MathSciNet Relay Station
MathSciNet bibliographic data
MR2888192 91G80 (35K20 47D06)
Emamirad, Hassan; Goldstein, Gisèle Ruiz; Goldstein, Jerome A. Chaotic solution for the Black-Scholes equation. Proc. Amer. Math. Soc. 140 (2012), no. 6, 2043–2052.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement